# SDR DXTA2023060788130

- Difficulty date: June 7, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N368QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800073
- Aircraft time: 14,772 hours, 9,841 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Coalescer Bag
- Part number: 8623712
- Condition: Dirty
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT OUT OF 25000 BOTH CREW COULD SMELL AN ACIDIC ODOR IN COCKPIT & SLIGHT HAZE IN CABIN.  RAN THE CHECKLISTS. LANDED AT DESTINATION.  INSPECTED APU INLET FOR CONTAMINATION. FOUND OIL DRIPPING FROM APU COMPRESSOR DRAIN LINE.  APU WAS PLACED ON MB. PRIOR TO FLIGHT. PERFORMED TC FOR DUCT BURN,  UP TO REPLACING THE WATER COALESCER .   COMMPLIED WITH ISOLATION 3 FIG 112 WITH NO FAULTS FOUND. REMOVED LT & RT PRECOOLERS FROM PYLONS AND.  INSPECTED FOR OIL RESIDUE. NO OIL FOUND IN THE BLEED LINES. INSTALLED NEW WATER COALESCER.  PERFORMED ENG RUNS. C/W LEAK CHECK OF PRECOOLERS & WATER SEPARATOR ASSY. NO LEAKS FOUND. PERFORMED BURN OUT T/C AGAIN. NO ODOR OR HAZE PRESENT IN COCKPIT OR CABIN IAW  MM 36-10-00.
